# SDR SWAA020273

- Difficulty date: February 5, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 31,672 hours, 31,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6546568
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND WEB CORRO DED AT BS 1016, WL 208 & LBL 15 TO LBL 25.  REPAIRED WEB PER SRM.
